A Stone-type theorem for Abelian semigroups

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)265-268
Number of pages4
JournalArchiv der Mathematik
Volume52
Issue number3
DOIs
Publication statusPublished - Mar 1989

Fingerprint

Semigroup
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Stone-type theorem for Abelian semigroups. / Páles, Z.

In: Archiv der Mathematik, Vol. 52, No. 3, 03.1989, p. 265-268.

Research output: Contribution to journalArticle

@article{8a72b6915dee4bf1b3bbc020989ece8d,
title = "A Stone-type theorem for Abelian semigroups",
author = "Z. P{\'a}les",
year = "1989",
month = "3",
doi = "10.1007/BF01194389",
language = "English",
volume = "52",
pages = "265--268",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - A Stone-type theorem for Abelian semigroups

AU - Páles, Z.

PY - 1989/3

Y1 - 1989/3

UR - http://www.scopus.com/inward/record.url?scp=24244465701&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24244465701&partnerID=8YFLogxK

U2 - 10.1007/BF01194389

DO - 10.1007/BF01194389

M3 - Article

AN - SCOPUS:24244465701

VL - 52

SP - 265

EP - 268

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 3

ER -